# SDR UPS96421160

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMPT FOUND CORROSION AND CRACKS IN FRAME SHEAR TIE AT SKIN ATTACHMENT BS 1560 BETWEEN S42/41 LT.  REMOVED DAMAGED SHEAR TIE AND REPAIRED FRAME SHEAR TIE ACC SRM 53-20-04 FIG 3.
